# SDR SWAA2022022521567

- Difficulty date: November 3, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621JB HAS DELAMINATION FWD EDGE AT CUTOUT / REPAIRED R/W L/E PANEL 231JB WITH DELAMINATION AT FWD EDGE CUTOUT IAW SRM 51-70-0-2R-6 57852U 11/12/18
